geez, if one's liver were to blow in 5 days of Ketek, I guess a liver blood test wouldn't do much good.
That's why I refused to take it. The complication is rare, and no one knows why it happens. Ketek used to be prescribed for a wider range of illnesses, but it was changed after the liver problems were reported. People who have never had problems with any other drug can have problems with Ketek. Some people I read about
were on Ketek for many weeks before developing liver damage. I'm not trying to scare you. I just want you to be aware so that you can catch any problems early. Hopefully someday they'll figure out why it happens so that they can test for that potential complication.
I've had tinnitus for over 2 years. I'm sort of convinced it was the Zithromax that caused it, but since Lyme and other things also cause it, I can't be sure. It hasn't gotten any worse with extended Zithromax use. I can live with it if I can just get rid of everything else.